Pubblicazioni il cui periodico è "NONLINEAR ANALYSIS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 25.

Articolo di rivista Berchio, Elvise; D'Ambrosio, Lorenzo; Ganguly, Debdip; Grillo, Gabriele (2017)
Improved Lp-Poincaré inequalities on the hyperbolic space. In: NONLINEAR ANALYSIS, vol. 157, pp. 146-166. - ISSN 0362-546X [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Dzhalilov, Akhtam; Musso, Emilio; Nicolodi, Lorenzo (2016)
Conformal geometry of timelike curves in the (1+2)-Einstein universe. In: NONLINEAR ANALYSIS, vol. 143, pp. 224-255. - ISSN 0362-546X
Web of Science: 1 - Scopus: 1
[img]
Preview

Articolo di rivista Impera, Debora; Pigola, Stefano (2016)
On the growth of supersolutions of nonlinear PDE's on exterior domains. In: NONLINEAR ANALYSIS, vol. 146, pp. 20-31. - ISSN 0362-546X
Web of Science: 0 - Scopus: 0

Articolo di rivista Serra, Enrico; Tentarelli, Lorenzo (2016)
On the lack of bound states for certain NLS equations on metric graphs. In: NONLINEAR ANALYSIS, vol. 145, pp. 68-82. - ISSN 0362-546X [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Berchio, Elvise; Gazzola, Filippo (2015)
A qualitative explanation of the origin of torsional instability in suspension bridges. In: NONLINEAR ANALYSIS, vol. 121, pp. 54-72. - ISSN 0362-546X [Disponibilità ristretta]
Web of Science: 8 - Scopus: 8
[img]

Articolo di rivista Sophie Fosson (2013)
Binary input reconstruction for linear systems: A performance analysis. In: NONLINEAR ANALYSIS, vol. 7 n. 1, pp. 54-67. - ISSN 1751-570X [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Cappiello M.; Nicola F. (2011)
Holomorphic extension of solutions of semilinear elliptic equations. In: NONLINEAR ANALYSIS, vol. 74 n. 7, pp. 2663-2681. - ISSN 0362-546X [Disponibilità ristretta]
Web of Science: 8 - Scopus: 9
[img]

Articolo di rivista Bianca C. (2011)
Weyl-flow and conformally symplectic structure of thermostatted billiards: The problem of the hyperbolicity. In: NONLINEAR ANALYSIS, vol. 5, pp. 32-51. - ISSN 1751-570X
Web of Science: 7 - Scopus: 11

Articolo di rivista Ghosh D; Banerjee S. (2010)
Exponential stability criterion for chaos synchronization in modulated time-delayed systems. In: NONLINEAR ANALYSIS, pp. 3704-3710. - ISSN 1392-5113
Web of Science: 5 - Scopus: 6

Articolo di rivista Bianca C. (2010)
On the mathematical transport theory in microporous media:The billiard approach. In: NONLINEAR ANALYSIS, pp. 699-735. - ISSN 1751-570X
Web of Science: 16 - Scopus: 23

Articolo di rivista Ceragioli F.M. (2009)
Discrete Valued Feedback Laws and Zeno Phenomenon. In: NONLINEAR ANALYSIS, vol. 70, pp. 3254-3263. - ISSN 0362-546X [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista E. Berchio (2009)
Higher order Hardy-Rellich inequalities with boundary remainder terms. In: NONLINEAR ANALYSIS, vol. 70, pp. 2834-2841. - ISSN 0362-546X [Disponibilità ristretta]
Web of Science: 1 - Scopus: 0
[img]

Articolo di rivista Bellomo N. (2009)
On the derivation of macroscopic tissue equations from hybrid models of the kinetic theory of multicellular growing systems - The effect of global equilibrium. In: NONLINEAR ANALYSIS, vol. 3, pp. 215-224. - ISSN 1751-570X
Web of Science: 10 - Scopus: 11

Articolo di rivista Bacciotti A; Mazzi L. (2007)
Stability of dynamical polysystems via families of Liapunov functions. In: NONLINEAR ANALYSIS, vol. 67, pp. 2167-2179. - ISSN 0362-546X [Disponibilità ristretta]
Web of Science: 8 - Scopus: 12
[img]

Articolo di rivista Ceragioli F.M. (2006)
Finite valued feedback laws and piecewise classical solutions. In: NONLINEAR ANALYSIS, vol. 65, pp. 984-998. - ISSN 0362-546X [Disponibilità ristretta]
Web of Science: 17 - Scopus: 17
[img]

Articolo di rivista Cipriani F.; Grillo G. (2001)
The Markov property for classes of nonlinear evolutions. In: NONLINEAR ANALYSIS, vol. 47, pp. 3549-3554. - ISSN 0362-546X
Scopus: 2

Articolo di rivista Musso M.; Passaseo D (2000)
Some nonlinear elliptic equations in $Rsp N$. Nonlinear Anal. In: NONLINEAR ANALYSIS, vol. 39, pp. 837-860. - ISSN 0362-546X
Scopus: 0

Articolo di rivista Serra E.; Tarallo M; Terracini S (2000)
Subharmonic solutions to second order differential equations with periodic nonlinearities. In: NONLINEAR ANALYSIS, vol. 41, pp. 649-667. - ISSN 0362-546X
Web of Science: 21 - Scopus: 22

Articolo di rivista Andriano V.; Bacciotti A.; Beccari G. (1997)
GLOBAL STABILITY AND EXTERNAL STABILITY OF DYNAMICAL SYSTEMS. In: NONLINEAR ANALYSIS, vol. 29, pp. 1167-1185. - ISSN 0362-546X
Web of Science: 13 - Scopus: 17

Articolo di rivista Lancelotti S. (1996)
Perturbations of symmetric constraints in eigenvalue problems for variational inequalities. In: NONLINEAR ANALYSIS, vol. 27, pp. 633-644. - ISSN 0362-546X
Web of Science: 0 - Scopus: 1
[img]
Preview

Articolo di rivista Chiado' Piat V.; F. Serra Cassano (1994)
Relaxation of degenerate variational integrals. In: NONLINEAR ANALYSIS, vol. 22, pp. 409-424. - ISSN 0362-546X
Scopus: 28

Articolo di rivista Braides A; Chiado' Piat V. (1994)
Remarks on the homogenization of connected media. In: NONLINEAR ANALYSIS, vol. 22, pp. 391-407. - ISSN 0362-546X
Scopus: 9

Articolo di rivista Mazzi L.; Sabatini M. (1992)
GLOBAL FIRST INTEGRALS FOR PLANE SYSTEMS WITH FINITELY MANY SINGULARITIES. In: NONLINEAR ANALYSIS, vol. 18, pp. 873-883. - ISSN 0362-546X

Articolo di rivista Acerbi E; Chiado' Piat V.; Dal Maso G; Percivale D (1992)
An extension theorem from connected sets, and homogenization in general periodic domains. In: NONLINEAR ANALYSIS, vol. 18, pp. 481-496. - ISSN 0362-546X
Scopus: 137

Articolo di rivista Chiado' Piat V.; Defranceschi A (1990)
Homogenization of monotone operators. In: NONLINEAR ANALYSIS, vol. 14, pp. 717-732. - ISSN 0362-546X
Scopus: 39

Questa lista è stata generata il Tue Dec 12 06:27:02 2017 CET.